# SDR 98ZZZX2165

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N103SA
- Make and model: Piper PA-28-161
- Aircraft serial: 288416012
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Gear Assy
- Part number: 3564405
- Condition: Failed
- Location: Rt Mlg
- Part time: 15,625 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR BROKE AT SCISSORS UPPER ATTACH POINT.  PILOT PERFORMING CROSSWIND TOUCH AND GO LANDINGS.
